Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 82, NWS Raleigh, NC

May 29, 2017Sampson County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 29, 2017, 11:36 PM EDT for Sampson County, North Carolina. It was in force for 24 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2017, 11:36 PM EDT (03:36 UTC)
Expired
May 30, 2017, 12:00 AM EDT
In force
24 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Sampson County, NC

The radar

The Wilmington radar (KLTX), 80 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 11:52 PM EDTTSTM WND DMG6 Se Garland, NCONE TREE DOWN NEAR 8340 TOMAHAWK HWY.
May 29, 11:52 PM EDTTSTM WND DMG6 Se Garland, NCONE TREE DOWN NEAR 8340 TOMAHAWK HWY.
May 29, 11:55 PM EDTTSTM WND DMG5 W Harrells, NCTREE DOWN AT THE 5600 BLOCK OF TOMAHAWK HWY.
May 29, 11:56 PM EDTTSTM WND DMG2 Sw Harrells, NCPOWERLINE DOWN ALONG BELVIN MAYNARD RD.
May 29, 11:56 PM EDTTSTM WND DMG4 Ssw Harrells, NCTREE DOWN NEAR THE INTERSECTION OF IVANHOE RD AND WILDCAT RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 3.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2017-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2017-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
172 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1476 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

054 
WUUS52 KRAH 300336
SVRRAH
NCC163-300400-
/O.NEW.KRAH.SV.W.0082.170530T0336Z-170530T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
1136 PM EDT MON MAY 29 2017

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Sampson County in central North Carolina...

* Until midnight EDT

* At 1135 PM EDT, a severe thunderstorm was located 9 miles southeast
  of Ammon, or 12 miles northeast of Elizabethtown, moving east at 45
  mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Harrells, Garland and Ivanhoe. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3458 7826 3460 7830 3461 7831 3467 7832
      3470 7837 3473 7839 3475 7839 3478 7843
      3482 7846 3487 7816 3474 7820 3471 7813
      3472 7811 3471 7811 3468 7816 3455 7825
TIME...MOT...LOC 0335Z 264DEG 37KT 3473 7843 

HAIL...<.75IN
WIND...60MPH
 
$$

26
3 follow-up statements
061 
WWUS52 KRAH 300344
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1144 PM EDT MON MAY 29 2017

NCC163-300400-
/O.CON.KRAH.SV.W.0082.000000T0000Z-170530T0400Z/
Sampson NC-
1144 PM EDT MON MAY 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHEASTERN SAMPSON COUNTY...

At 1143 PM EDT, a severe thunderstorm was located 8 miles west of
Harrells, or 16 miles northeast of Elizabethtown, moving east at 40
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Harrells, Garland and Ivanhoe. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3458 7826 3460 7830 3461 7831 3467 7832
      3470 7837 3473 7839 3475 7839 3478 7843
      3482 7846 3487 7816 3474 7820 3471 7813
      3472 7811 3471 7811 3468 7816 3455 7825
TIME...MOT...LOC 0343Z 266DEG 35KT 3472 7835 

HAIL...<.75IN
WIND...60MPH
 
$$

26
649 
WWUS52 KRAH 300352
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1152 PM EDT MON MAY 29 2017

NCC163-300400-
/O.CON.KRAH.SV.W.0082.000000T0000Z-170530T0400Z/
Sampson NC-
1152 PM EDT MON MAY 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHEASTERN SAMPSON COUNTY...

At 1151 PM EDT, a severe thunderstorm was located 5 miles north of 
Ivanhoe, or 13 miles west of Wallace, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Harrells, Garland and Ivanhoe. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3458 7826 3460 7830 3461 7831 3467 7832
      3469 7835 3470 7835 3473 7837 3483 7842
      3487 7816 3474 7820 3471 7813 3472 7811
      3471 7811 3468 7816 3455 7825
TIME...MOT...LOC 0351Z 264DEG 36KT 3472 7827 

HAIL...1.00IN
WIND...60MPH
 
$$

26
939 
WWUS52 KRAH 300403
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1203 AM EDT TUE MAY 30 2017

NCC163-300412-
/O.EXP.KRAH.SV.W.0082.000000T0000Z-170530T0400Z/
Sampson NC-
1203 AM EDT TUE MAY 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SAMPSON COUNTY
HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.  However, heavy 
rain and frequent cloud to ground lightning remain possible around 
Harrells through 1215 AM. 

LAT...LON 3458 7826 3460 7830 3461 7831 3467 7832
      3469 7835 3470 7835 3473 7837 3483 7842
      3487 7816 3474 7820 3471 7813 3472 7811
      3471 7811 3468 7816 3455 7825
TIME...MOT...LOC 0402Z 261DEG 37KT 3472 7816 

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 9:45 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 29, 9:45 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
945 PM EDT Mon May 29 2017

.SYNOPSIS...
A series of disturbances in southwest flow aloft will track across
the Carolinas through Tue. A cold front will settle across VA and NC
Wed night.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 945 PM Monday...

A couple of very strong cells are crossing the Sandhills, within an
environment of somewhat low LCLs and around 50 kts of deep layer
shear, but weak low-level shear and marginal instability. These
cells have exhibited deep broad rotation, but the weak and
unfavorable low level wind field, and the lack of a focus/boundary
to concentrate any low level vorticity, do not appear to
support any significant spinup at the surface. While strong wind
gusts remain possible, hail development will continue to be limited
by poor mid level lapse rates. Will continue to monitor these cells
as they move into a better CAPE environment with sufficient
effective shear. Otherwise, widespread showers and embedded thunder
prompted by a subtle mid level perturbation and weak upper
divergence will continue to spread across central NC over the next
several hours. Will carry likely to categorical pops over much of
the CWA through the rest of the tonight, with chances progressing
eastward with time. Observations and trends support lows of 64-69
with cloudy skies. -GIH

Earlier discussion from 115 pm: A plume of enhanced 925-850 mb
moisture advecting into central NC from the W/SW amidst strong
insolation and modest mid-level lapse rates (~6.0C/km) is expected
to yield 1000-1500 J/kg MLCAPE with no CINH by peak heating this
afternoon. W/regard to forcing, numerous perturbations were noted in
WSW flow aloft upstream of the Carolinas at 17Z. A series of the
aforementioned disturbances are progged to track ENE across the
Carolinas this aft/eve into tonight. In the lower levels, a
developing thermal trough over the NC Piedmont this afternoon should
help serve as a focus for development once CINH has eroded,
particularly if a weak/broad low forms over central SC/NC as some of
the latest 12Z guidance suggests.

With the above in mind, expect convection to develop across the W/SW
Piedmont by late afternoon. Given an environment characterized by
steep low-level lapse rates (0-3km ~8c/km) and moderate DCAPE (~1000
J/kg) in a westerly flow regime, it seems likely that convection
will grow upscale along outflow and propagate east across central NC
by late evening (~03Z), with the relative best chance along/south of
Hwy 64. Additional convection is progged to develop over southwest
NC/upstate SC (upstream of the initial activity) this evening as
additional disturbances in WSW flow aloft track across a moist
/conditionally unstable/ airmass in place over the region. As a
result, it is possible that convection could persist past midnight
into the 06-09Z time-frame, primarily along/south of Hwy 64. Deep
layer shear and moderate destabilization will be sufficient for
supercellular organization with initial activity that develops this
aft/eve, with a primary threat of damaging winds and severe hail
(the latter of which may be tempered by modest mid-level lapse
rates). With steep low-level lapse rates and moderate DCAPE expected
this afternoon, activity is likely to grow upscale along outflow
with time. This suggests the primary severe threat will transition
to damaging winds late this afternoon and early evening.

Expect highs ranging from the mid 80s far NW Piedmont to lower 90s
Sandhills and SE Coastal Plain. Lows tonight in the 60s, coolest
N/NW and warmest S/SE. -Vincent

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As of 230 PM Monday...

Tuesday and Tuesday night: Upper low over Ontario will move very
little over the next couple of days, with a gradual NEWD wobble over
James Bay region by Tuesday night. The evolution of this
evening/tonight's convection may leave behind a surface
trough/thermal-moisture boundary across eastern/southeastern NC,
while also serving to modulate buoyancy due to convective
overturning. So will have to wait and see how that plays out as
models show weak to to moderate instability developing Tuesday
afternoon in response to strong insolation/steep low-level lapse
rates. While insolation alone could allow for some isolated
convection to develop across central NC, the primary convective
trigger Tuesday afternoon/evening will be with any shortwave
impulse(s) or MCV(s) ejecting NEWD from the MCS blob currently over
the western GOM. POPS/rain chances look to range from slight to
small chance across the NW to good/high chance across the east.

While, deep layer shear won't be as favorable as in previous days,
30-35 kts will still be sufficient to support a few strong to severe
multicell clusters during peak heating.

Highs ranging from lower to mid 80s north to mid/upper south, high
dependent on convective evolution. Lows in the lower 60s NW to upper
60s/near 70 south.

Wednesday and Wednesday night: The closed low over Ontario/James Bay
will get reinforced by another closed cyclone diving SE out of
central Canada. Shortwave energy rotating through the base of the
mean  trough will push a cold front into the region from the
northwest Wednesday evening/night, which will allow for a continued
threat of scattered showers and storms area-wide Wednesday. Pre-
storm environment in place across central NC on Wednesday will be
very similar to Tuesday, thus a few strong to severe storm clusters
are possible, especially across the NW Piedmont where arrival of low-
level frontal zone will better coincide with more favorable diurnal
timing. Highs in the mid to upper 80s. Lows slightly cooler below
the front. Lows around 60 NW to mid 60s SE.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 230 PM EDT Monday...

Weak high pressure building into the area in the wake of the cold
frontal passage Wednesday night, will advect drier more stable air
advecting in from the WNW, potentially keeping central NC convection
free on Thursday. However, these dry conditions look to be short-
lived with the return of moist low-level SWLY and potential
shortwave disturbances ejecting east from the Southwest US. Rain
chances look to increase even further through the weekend, in
response to height falls aloft and under the increasing influence of
cyclonic flow aloft as the the upper trough amplifies across the NE
US, sending a cold front southward into the region late Saturday and
into Sunday. Temperatures should hover around normal, falling to
below normal on Monday as high pressure builds into the region from
the northwest.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
As of 750 PM EDT Monday...

A series of disturbances in southwest flow aloft, including a couple
now near CLT and the upstate of SC, respectively, will move newd
across central NC tonight. A shield of VFR to MVFR rain, and leading
edge scattered thunderstorms, will consequently overspread the
forecast area through 04Z, then linger overnight. MVFR ceilings
and/or visibility restrictions will be possible, both during the
heavier precipitation and also as the precipitation ends and mid
level clouds clear from wsw to ene late tonight-early Tue. Any sub-
VFR ceilings during the morning are expected to lift and scatter
between 13-15Z, with VFR conditions and light wsw surface winds
expected on Tue. While there is a very small chance of an afternoon
shower or storm throughout central NC on Tue, the probability of
occurrence at any particularly TAF site is (much) too low to include
in the TAFs at this time.

Outlook: A small chance of diurnal showers and storms, with
associated sub-VFR conditions, will result mainly each afternoon-
evening day through the period, with VFR conditions otherwise
anticipated.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MWS
NEAR TERM...Hartfield/Vincent
SHORT TERM...CBL
LONG TERM...CBL
AVIATION...MWS
Hazardous weather outlook, May 29, 12:15 PM EDT, 11 hours 21 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
1215 PM EDT Mon May 29 2017

NCZ007>011-021>028-038>043-073>078-083>086-088-089-301615-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
1215 PM EDT Mon May 29 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Severe thunderstorms capable of producing damaging winds and hail up
to the size of quarters will be possible across portions of central
North Carolina this afternoon and evening. The potential for severe
weather will be greatest along and south of Highway 64 betweeen 5 pm
this afternoon and 11 pm this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

An isolated severe thunderstorm cannot be ruled out during the
afternoon and evening hours on both Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening.

In the hours before

Special weather statement, May 29, 10:01 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1001 PM EDT MON MAY 29 2017

NCZ042-077-078-088-089-300300-
Johnston NC-Sampson NC-Harnett NC-Wayne NC-Cumberland NC-
1001 PM EDT MON MAY 29 2017

...A cluster of strong thunderstorms will affect portions of
southeastern Johnston...northern Sampson...southeastern Harnett...
southern Wayne and northeastern Cumberland Counties Until 1100 PM
EDT...

At 959 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms extending from 2 miles south of lillington to 1 mile
west of Fayetteville. Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Fayetteville, Goldsboro, Clinton, Fort Bragg, Dunn, Mount Olive,
Godwin, Erwin, Eastover and Stedman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

As a precaution, seek shelter in a nearby building or vehicle. Wind
gusts as high as 50 mph are capable of knocking down small or
weakened trees and blowing around trash cans, potted plants, lawn
furniture and other light outdoor objects.

&&

LAT...LON 3503 7897 3517 7896 3533 7876 3539 7787
      3519 7802 3518 7807 3519 7816 3509 7817
      3508 7816 3499 7816
TIME...MOT...LOC 0159Z 269DEG 37KT 3527 7895 3509 7908

26
Local storm report, May 29, 10:26 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1026 PM EDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND GST     2 S BONNIE DOONE        35.07N 78.96W
05/29/2017  E50 MPH          CUMBERLAND         NC   TRAINED SPOTTER

            ESTIMATED GUST REPORTED AT MORGANTON RD. AND
            ALL AMERICAN FWY.

&&
Local storm report, May 29, 10:28 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1028 PM EDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     TSTM WND GST     4 ENE HOPE MILLS        34.99N 78.88W
05/29/2017  M44 MPH          CUMBERLAND         NC   ASOS

            KFAY PK WND 29038/0208.

&&
Special weather statement, May 29, 10:55 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1055 PM EDT MON MAY 29 2017

NCZ089-300315-
Sampson NC-
1055 PM EDT MON MAY 29 2017

...A thunderstorm with strong wind gusts will affect portions of
northeastern Sampson County Until 1115 PM EDT...

At 1053 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Clinton, moving east at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Clinton, Turkey and Hobbton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

As a precaution, seek shelter in a nearby building or vehicle. Wind
gusts as high as 50 mph are capable of knocking down small or
weakened trees and blowing around trash cans, potted plants, lawn
furniture and other light outdoor objects.

&&

LAT...LON 3497 7847 3519 7845 3520 7816 3513 7816
      3512 7817 3509 7817 3508 7816 3495 7815
TIME...MOT...LOC 0253Z 267DEG 32KT 3507 7852

26
Special weather statement, May 29, 11:19 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1119 PM EDT MON MAY 29 2017

NCZ089-300415-
Sampson NC-
1119 PM EDT MON MAY 29 2017

...A strong thunderstorm will affect portions of southeastern Sampson
County Until 1215 AM EDT...

At 1119 PM EDT, Doppler radar was tracking A strong thunderstorm over
Ruskin, or 7 miles northwest of Elizabethtown, moving east at 35 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Harrells, Garland and Ivanhoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3458 7826 3460 7830 3463 7832 3464 7831
      3467 7832 3470 7837 3475 7839 3478 7843
      3481 7845 3484 7849 3485 7849 3485 7816
      3474 7820 3471 7813 3472 7811 3471 7811
      3468 7816 3455 7825
TIME...MOT...LOC 0319Z 267DEG 31KT 3472 7867

26
Local storm report, May 29, 11:36 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1136 PM EDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     TSTM WND DMG     5 S HOBBTON             35.11N 78.32W
05/29/2017                   SAMPSON            NC   EMERGENCY MNGR

            MULTIPLE TREES DOWN. POWER LINES DOWN.

&&

SC

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:18 PM EDTSpecial Weather StatementRAHMoore42 min
May 29, 8:23 PM EDTSpecial Weather StatementRAHRichmond37 min
May 29, 8:59 PM EDTSpecial Weather StatementRAHHoke, Moore61 min
May 29, 9:05 PM EDTSpecial Weather StatementRAHRichmond55 min
May 29, 9:53 PM EDTSpecial Weather StatementRAHScotland52 min
May 29, 10:01 PM EDTSpecial Weather StatementRAHCumberland, Wayne59 min
May 29, 10:55 PM EDTSpecial Weather StatementRAHSampson20 min
May 29, 11:19 PM EDTSpecial Weather StatementRAHBladen56 min
May 29, 11:27 PM EDTSevere Thunderstorm WarningRAHWayne18 min
May 30, 7:55 PM EDTSpecial Weather StatementRAHSampson65 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.